国家自然科学基金(10671078)

作品数:17被引量:35H指数:3
导出分析报告
相关作者:黄乘明胡适耕雷冬霞程珍李文皓更多>>
相关机构:华中科技大学武汉理工大学周口师范学院更多>>
相关期刊:《数学杂志》《系统仿真学报》《工程数学学报》《Wuhan University Journal of Natural Sciences》更多>>
相关主题:线性多步法英文DAVISSTABILITYLEMMA更多>>
相关领域:理学电气工程自动化与计算机技术更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-10
视图:
排序:
全球变暖的宏观经济增长模型被引量:3
《数学杂志》2010年第1期105-108,共4页雷冬霞 胡适耕 
国家自然科学基金(10671078)
本文研究了全球变暖的减排对策及其对经济环境的影响.运用动态最优化的方法,对该系统进行静态与动态的分析,并且讨论了参数对经济环境的影响.对我国制定全球变暖的对策有一定启发意义.
关键词:全球变暖 减排 动态最优化 
Delay-dependent Stability Analysis of Multistep Methods for Delay Differential Equations被引量:2
《Acta Mathematicae Applicatae Sinica》2009年第4期607-616,共10页Cheng-ming Huang Yang-zi Hu Hong-jiong Tian 
supported by National Natural Science Foundation of China(Grant No.10671078);the Program for New Century Excellent Talents in University,the State Education Ministry of China. supported in part by E-Institutes of Shanghai Municipal Education Commission (No.E03004);National Natural Science Foundation of China(No.10671130);Shanghai Science and Technology Commission(No.06JC14092);Shuguang Project of Shanghai Municipal Education Commission(No.06SG45);the Shanghai Leading Academic Discipline Project(No.S30405)
This paper deals with the delay-dependent stability of numerical methods for delay differential equations. First, a stability criterion of Runge-Kutta methods is extended to the case of general linear methods. Then, l...
关键词:Delay differential equations delay-dependent stability asymptotic stability ^-(O)-stability linearmultistep methods general linear methods 
The Existence and Uniqueness of the Solution for Neutral Stochastic Functional Differential Equations with Infinite Delay被引量:15
《Journal of Mathematical Research and Exposition》2009年第5期857-863,共7页WANG Lin HU Shi Geng 
Foundation item: the National Natural Science Foundation of China (No. 10671078).
The main aim of this paper is to establish the existence-and-uniqueness theorem for neutral stochastic functional differential equations with infinite delay at phase space BC((-∞, 0]; R^n) An example is given for ...
关键词:neutral stochastic functional differential equations infinite delay existence UNIQUENESS Burkholder-Davis-Gundy inequality Borel-Cantelli lemma. 
Stability of Neutral Stochastic Differential Equations with Multiple Variable Delays
《Journal of Southwest Jiaotong University(English Edition)》2009年第2期162-168,共7页胡荣 胡适耕 汪红初 
The National Natural Science Foundation of China (No.10671078)
This paper discusses the pth moment stability of neutral stochastic differential equations with multiple variable delays. The equation has a much more general form than the neutral stochastic differential equations wi...
关键词:Moment stability Neutral stochastic functional differential equation Lyapuonv function Ito formula 
Fixed Points and Asymptotic Properties of Neutral Stochastic Delay Differential Equations
《Journal of Southwest Jiaotong University(English Edition)》2009年第2期169-173,共5页王琳 董点 
The National Natural Science Foundation of China (No.10671078)
This paper discusses a linear neutral stochastic differential equation with variable delays. By using fixed point theory, the necessary and sufficient conditions are given to ensure that the trivial solution to such a...
关键词:Fixed points Neutral stochastic delay differential equation Variable delay Non-differentiable delay pth moment asymptotically stability Burkholder-Davis-Gundy inequality 
Attraction and Stability for Neutral Stochastic Functional Differential Equations被引量:1
《Wuhan University Journal of Natural Sciences》2009年第3期205-209,共5页CEN Liqun, DAI Weixing, HU Shigeng School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, Hubei, China 
Supported by the National Natural Science Foundation of China (10671078)
The main aim of this paper is to establish several new criteria on the attractor for the solutions of neutral stochastic func- tional differential equations. A kind of ψ-function is introduced to our discussion, and ...
关键词:Lyapunov's method ATTRACTOR semimartingale convergence theorem Ito's formula 
Markov调制的随机微分延迟方程的函数稳定性
《应用数学》2009年第1期213-222,共10页胡荣 刘云霞 
Supported by the National Natural Science Foundation of China(10671078)
随机微分延迟方程的指数稳定性被人们广泛研究,但讨论带Markov调制的随机微分延迟方程的函数稳定性的不多.本文主要研究了两种类型的函数稳定性.我们采用了一例特定的Lyapunov函数,来研究带Markov调制的随机微分延迟方程的p阶矩ψα-函...
关键词:函数稳定性 LYAPUNOV函数 延迟方程 广义Itos公式 MARKOV链 
比较原理和带马尔可夫调制的随机泛函微分方程(英文)被引量:1
《应用数学》2008年第4期737-742,共6页王琳 
the National Natural Science Foundation of China(10671078)
本文考虑带马尔可夫调制的随机泛函微分方程解的不稳定性,通过建立的新的比较原理,得到一些不稳定的判据.
关键词:比较原理 随机泛函不稳定性 随机泛函微分方程 马尔可夫调制 p阶矩泛函不稳定 
离散ADI波形松弛方法的收敛性
《工程数学学报》2008年第6期1065-1073,共9页黄玉芳 黄乘明 
国家自然科学基金(10671078);教育部新世纪优秀人才支持计划(NCET-05-0638);留学回国人员科研启动基金
本文探讨大规模隐式常微分方程初值问题的数值解法,重点讨论波形松弛方法。通过对连续时间交替方向隐式波形松弛(ADIWR)应用线性多步方法,建立离散时间迭代格式。随后,对有限时间区间情形,详细分析迭代矩阵的谱半径并由此获得迭代格式...
关键词:交替方向隐式波形松弛方法 线性多步法 收敛性 
中立型随机泛函微分方程的有界性(英文)
《应用数学》2008年第3期622-628,共7页戴伟星 周少波 
the National Natural Science Foundation of China(10671078);Huazhong Uviversity of Science and Technology Foundation(0125011017)
本文主要讨论了中立型随机泛函微分方程的有界性.我们得到的结果本质上也是一种随机的LaSalle定理.
关键词:有界性 半鞅收敛定理 LaSalle定理 ITO公式 
检索报告 对象比较 聚类工具 使用帮助 返回顶部